Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Adler and Flatto revisited: cross-sections for geodesic flow on compact surfaces of constant negative curvature

Tom 246 / 2019

Adam Abrams, Svetlana Katok Studia Mathematica 246 (2019), 167-202 MSC: Primary 37D40; Secondary 20H10, 37B10. DOI: 10.4064/sm171020-1-3 Opublikowany online: 25 October 2018

Streszczenie

We describe a family of arithmetic cross-sections for geodesic flow on compact surfaces of constant negative curvature based on the study of generalized Bowen–Series boundary maps associated to cocompact torsion-free Fuchsian groups and their natural extensions, introduced by Katok and Ugarcovici (2017). If the boundary map satisfies the short cycle property, i.e., the forward orbits at each discontinuity point coincide after one step, the natural extension map has a global attractor with finite rectangular structure, and the associated arithmetic cross-section is parametrized by the attractor. This construction allows us to represent the geodesic flow as a special flow over a symbolic system of coding sequences. In the special cases where the “cycle ends” are discontinuity points of the boundary maps, the resulting symbolic system is sofic. Thus we extend and in some ways simplify several results of Adler–Flatto (1991). We also compute the measure-theoretic entropy of the boundary maps.

Autorzy

  • Adam AbramsDepartment of Mathematics
    The Pennsylvania State University
    University Park, PA 16802, U.S.A.
    e-mail
  • Svetlana KatokDepartment of Mathematics
    The Pennsylvania State University
    University Park, PA 16802, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek